# SDR QXEA0003188

- Difficulty date: November 27, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 4,946 hours, 6,861 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX- VARIOUS AREAS OF CORROSION ON RIGHT HAND INBOARD MID SEAT TRACK BETWEEN STATION X424.12 AND X527.000.REPAIRED IAW DHC-8 RD 8-53-1339.
